# SDR DALA2023052304125

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,018 hours, 38,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DURING 4R EVAC SLIDE REPLACEMENT, FOUND AFT GIRT BAR SLIDER NOT ENGAGING LIFTER PROPERLY. CORRECTIVE ACTION: ADJUSTED AFT GIRT BAR LIFTER HEIGHT. REF B757 AMM 52.11. ALL SAFETY PINS REMOVED. RII COMPLIED WITH. (4736416)
